MAUDE Adverse Event Report: CAREFUSION INC. TEBBETTS FIBEROPTIC RETRACTORS LIGHT CABLE

CAREFUSION INC. TEBBETTS FIBEROPTIC RETRACTORS LIGHT CABLE
Model Number 88-9760
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device subject of the reported event is being returned to steris for evaluation.Investigation in process.A follow-up mdr will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that the fiberoptic light cable to their light source was emitting a burning smell while being plugged into the input connector.
 
Additional Manufacturer Narrative
The snowden-pencer fiberoptic light cable was returned for evaluation following the reported event.After a thorough evaluation, an exact cause of the reported burning could not be determined.The reported event could not be duplicated.The device history record (dhr) for the subject lot was reviewed and confirmed the device was manufactured to specifications; no abnormalities were noted.No additional issues have been reported.

Brand Name
TEBBETTS FIBEROPTIC RETRACTORS LIGHT CABLE
Common Device Name
LIGHT CABLE
Manufacturer (Section D)
CAREFUSION INC.
75 north fairway drive
vernon hills IL 60061
Manufacturer (Section G)
CAREFUSION INC.
75 north fairway drive
vernon hills IL 60061
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key19325912
Report Number1423507-2024-01016
Device Sequence Number12391979
Product Code FST
UDI-Device Identifier10885403155253
UDI-Public10885403155253
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number88-9760
Device Catalogue Number88-9760
Device Lot NumberWO201673
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/15/2024
Supplement Report FDA Received Date07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown